# SDR Z5FA061910N549CS1

- Difficulty date: June 19, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N549CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605546
- Aircraft time: 4,628 hours, 3,340 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT CHECKS AFTER UNRELATED MX ACTIVITY CREW WAS UNABLE TO DEPLOY THRUST REVERSERS OR RAISE FLAPS AND RETURNED TO SERVICE CTR.  SERVICE CTR MX TROUBLESHOT SYS AND FOUND THE HYD LOADING VALVE CONNECTOR PLUG MISCLOCKED CAUSING WIRE BUNDLE TO CONTACT SURROUNDING STRUCTURAL SUPPORT RIB.  WIRE BUNDLE WAS DAMAGED DUE TO CHAFING ON RIB, RENDERING THE LOADING VALVE INOPERATIVE.  MX RECLOCKED THE BACK SHELL OF CONNECTOR PLUG, REPAIRED WIRE BUNDLE AND FITTED THE SURROUNDING RIB CUT-OUT WITH CATERPILLAR GROMMET MATERIAL TO PREVENT CHAFING.  OPS CHECK OF HYD SYS WAS PERFORMED WITH NO DEFECTS NOTED AND ACFT WAS RETURNED TO SERVICE.
